Top answers from doctors based on your search:
Disclaimer

will amlodipine help with opiate withdrawals

A 41-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Not that I am aware: of.
Dr. Matt Wachsman
36 years experience Internal Medicine
That's just a no.: First, not much of it gets into the brain. Although there are targets for this drug on brain mediation of pain, it doesn't do much for pain except unc ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 35-year-old female asked:
Dr. Sumit Kalra
21 years experience Cardiology
No it doesn't : No it doesn't.
Dr. Richard Pollard
30 years experience Anesthesiology
Consult Specialist: Please consult a specialist in addiction medication. They will be able to help you choose the best way to get off opiods.
A 41-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
No reason for that: Doctors say "No!" They also suggest that you work w/ a doctor to help you go through opiate termination. It's the safest way and you deserve all the s ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Qamar Khan
17 years experience Pain Management
Possibly: One the hallmarks of opioid withdrawal is higher blood pressure than while on the vicodin. This can lead to all sorts of problems therefore blood pre ... Read More
1
1 comment
A 36-year-old female asked:
Dr. John Goldman
55 years experience Rheumatology
Pulse rate: Since it is a beta blocker it could decrease your pulse rate and after tapering off of it could go up. You of course need to look at your blood pressu ... Read More
A 44-year-old male asked:
Dr. Pamela Pappas
42 years experience Psychiatry
See psychiatrist: Alcohol withdrawal symptoms generally peak in 48-72 hours, but can persist for several weeks. It's also not uncommon for existing anxiety and other d ... Read More
A 35-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Opiate Withdrawal: Yes. You do. But, you must do it in direct observation and not alone on your own. You need to do this in detox and not by the internet.
1
1 thank
A 44-year-old member asked:
Dr. David Rosenfeld
27 years experience Pain Management
Supportive: Treatment involves supportive care and medications. The most commonly used medication, clonidine, primarily reduces anxiety, agitation, muscle aches, ... Read More
3
3 thanks
A 47-year-old member asked:
Dr. David Rosenfeld
27 years experience Pain Management
Various: Early symptoms of withdrawal include: •agitation •anxiety •muscle aches •increased tearing •insomnia •runny nose •sweating •yawning late ... Read More
3
3 thanks
A 37-year-old member asked:
Dr. Mark Reynolds
33 years experience Psychiatry
Not pleasant : Some of the symptoms of opiate withdrawal can include cold sweats,  diarrhea, nausea and vomiting, body aches, anxiety, cravings, cramping, chills, tr ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month